| Model Number |
N/A |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Product code: lry.Foreign source: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a surgical punch was used to create a hole in the external iliac artery at renal transplant operation.The surgeon was unable to cut into circles.Attempts have been made and additional information on the reported event is unavailable at this time.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A visual inspection was conducted on the returned punch.The punch was returned opened without the original packaging.The customer reported that the surgeon was unable to cut into circles.There was no noted damage to the cutting surface of the punch.An attempt was made to open and retract the punch and the punch opened and retracted as it should.A dimensional analysis is unable to be completed as the product was used.The complaint is unable to be confirmed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.